# SDR C2XA97IA220

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 5241 · Galley Doors
- Part: Pin
- Part number: S5247765700200
- Condition: Worn
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION CHECK 2C - DURING A ROUTINE STRUCTURAL INSPECTION, THE GALLEY SERVICE DOOR FORWARD MIDDLE SHOOT BOLT WAS FOUND TO BE WORN BEYOND LIMITS.  MAINTENANCE REPLACED THE SHOOT BOLT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
